MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED
Catalog Number 297300000000
Medical Device Problem Codes Positioning Problem (3009); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a general increase in pressure injuries with the isolibrium surface due to the mattress adjusting the patient's positioning/weight differently than the customer had set it to.
 
Additional Manufacturer Narrative
This mdr was initially submitted for a general issue involving an unspecified number of events.Further information from the customer identified that they were alleging 7 events.This record was updated to be for 1 of the 7 events and an additional 6 mdrs were submitted.Additional information has been requested from the customer regarding the severity of the events, treatment information, and whether or not the device contributed to the events.
 
Event or Problem Description
It was reported that there was a pressure injury due to the mattress adjusting the patient's positioning/weight differently than the customer had set it to.
 
Event or Problem Description
Now new information.
 
Additional Manufacturer Narrative
Further investigation identified that the reported issues were due to pump hoses coming detached from the mattress as well as the staff not setting the patient weight correctly.Based on available information, stryker determined that the pressure injury was not serious in nature.

Brand Name
ISOLIBRIUM PE SUPPORT SURFACE
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22330514
Report Number0001831750-2025-00711
Device Sequence Number8288646
Product Code IKZ
UDI-Device Identifier07613327523867
UDI-Public07613327523867
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number297300000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer05/27/2025
05/27/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date11/21/2025
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown